# SDR 2003FA0000444

- Difficulty date: April 24, 2003
- Submitted: May 8, 2003
- Operation: General aviation
- Engine: Garrtt TFE7314R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Shroud
- Condition: Failed
- Location: Compressor
- Part time: 5,194 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT SHUTDOWN.  SUSPECT 2ND STAGE LPC ROTOR SHROUD FAILED FROM INITIAL INSPECTION RESULTS.  DESTROYED LPC, HPC, HPT, AND LPT.
